# SDR YENA201812030960

- Difficulty date: December 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 33,383 hours, 21,195 cycles
- System (JASC): 4990 · APU Oil System
- Part: Diverter
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AT YRQ FOUND WITH A SECTION OF APU OIL COOLER AIR INLET DIVERTER (P/N: 170-50258-005) FOUND BROKEN AND MISSING. ALSO, WHILE INVESTIGATION OF AFFECTED AREA, YRQ FOUND APU COMPARTMENT RT UPPER PANEL CRACKED AT 6 PLACES. DVI AND HFEC INSPECTIONS CARRIED OUT TO DETERMINE FULL EXTEND OF THE CRACKS. SEE REF/2/ DEFINITION SHEET, FIGURE 1 FOR MORE DETAILS. THE DAMAGE AREA WAS EVALUATED PER THE REF/3/ SRM REPAIR AND IT WAS DETERMINED THAT IT IS NOT ALLOWED IN THIS AREA. CONTACTED AND PROVIDED THE REF/1/ ETD REQUIRING THE REF/2/ REPAIR INSTRUCTIONS TO BE ACCOMPLISHED.  THE REPAIR CONSIST OF ACCOMPLISH A DOUBLER REPAIR PER THE RED/3/ SRM WITH DEVIATION OF DOUBLER CROSSING FASTENER ROW AND ALLOWS FOR THE INSTALLATION OF (1) ROW OF FASTENERS AS SHOWN IN FIGURE 2 OF THE REF/2/ REPAIR. IT ALSO REQUIRES THE INSTALLATION OF FLOW DIVERTER (P/N 170-50400-001) USING THE INSTRUCTIONS WITHIN THE REF/4/ SB190-49-0005. REF/4/ SB HAS BEEN PARTIALLY COMPLETED. NOTE: THIS IS THE ONLY AIRCRAFT IN THE FLEET THAT HAS THE REF/4/ SB MOD DIVERTER (P/N 170-50400-001) INSTALLED. THIS WAS REQUIRED ON THIS REPAIR FOR 2 REASONS (1. THE PRE-MOD PN 170-50258-005 WAS NOT PROCURABLE AND 2. DUE TO THE SHAPE OF THE PRE-MOD DIVERTER IT WOULD INTERFERE WITH THE REPAIR DOUBLER). FOR THESE REASONS THE POST MOD DIVERTER WAS INSTALLED. THE REF/1/ ETD REPAIR HAS A 5000FH LIFE LIMITATION AND A 600 FH RE-INSPECTION REQUIREMENT. EC E18-1003-01 ACCOMPLISHES THE REF/1/ ETD REPAIR WITHOUT DEVIATION. EC E18-1003-02 ACCOMPLISHES THE POST REPAIR INSPECTIONS (EXTERNAL DVI) EVERY 600 FH PER THE REF/1/ ETD REPAIR WITHOUT DEVIATION. EC E18-1003-03 TRACKS THE REPAIR LIMITATION OF 5000FH PER THE REF/1/ ETD WITHOUT DEVIATION; THIS REPAIR IS APPROVED PER REF /1/ ETD AND IS CLASSIFIED AS TEMPORARY WITH POST REPAIR INSPECTIONS AND MAJOR.
